# SDR CA080623008

- Difficulty date: June 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 17,179 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5331412041
- Condition: Corroded
- Location: Fuselage
- Part time: 17,784 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WAS FOUND ON THE TOP SURFACE OF FUSELAGE FRAMES 21 AND 24 BETWEEN ALL 4 SEAT RAILS.
